Generalized eigenvalue methods for Gaussian quadrature rules

Cite This

Files in this item

Checksum: MD5:8ffe24a9c077ef625757008c9f7d4e90

BLEKHERMAN, Grigoriy, Mario KUMMER, Cordian RIENER, Markus SCHWEIGHOFER, Cynthia VINZANT, 2020. Generalized eigenvalue methods for Gaussian quadrature rules. In: Annales Henri Lebesgue. École Normale Supérieure de Rennes (ENS Rennes). 3, pp. 1327-1341. eISSN 2644-9463. Available under: doi: 10.5802/ahl.62

@article{Blekherman2020Gener-55989, title={Generalized eigenvalue methods for Gaussian quadrature rules}, year={2020}, doi={10.5802/ahl.62}, volume={3}, journal={Annales Henri Lebesgue}, pages={1327--1341}, author={Blekherman, Grigoriy and Kummer, Mario and Riener, Cordian and Schweighofer, Markus and Vinzant, Cynthia} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/55989"> <dc:creator>Vinzant, Cynthia</dc:creator> <dc:contributor>Kummer, Mario</dc:contributor> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2021-12-22T11:47:42Z</dcterms:available> <dc:contributor>Riener, Cordian</dc:contributor> <dcterms:abstract xml:lang="eng">A quadrature rule μ of a measure on the real line represents a conic combination of finitely many evaluations at points, called nodes, that agrees with integration against for all polynomials up to some fixed degree. In this paper, we present a bivariate polynomial whose roots parametrize the nodes of minimal quadrature rules for measures on the real line. We give two symmetric determinantal formulas for this polynomial, which translate the problem of finding the nodes to solving a generalized eigenvalue problem.</dcterms:abstract> <dc:contributor>Blekherman, Grigoriy</dc:contributor> <dc:rights>terms-of-use</dc:rights> <dc:creator>Kummer, Mario</dc:creator> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/55989"/> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:creator>Riener, Cordian</dc:creator> <dcterms:issued>2020</dcterms:issued> <dspace:hasBitstream rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/55989/1/Blekherman_2-jmsq051s3s3b5.pdf"/> <dc:creator>Blekherman, Grigoriy</dc:creator> <dcterms:hasPart rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/55989/1/Blekherman_2-jmsq051s3s3b5.pdf"/> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/> <dc:language>eng</dc:language> <dcterms:title>Generalized eigenvalue methods for Gaussian quadrature rules</dcterms:title> <dc:contributor>Vinzant, Cynthia</dc:contributor> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2021-12-22T11:47:42Z</dc:date> <dc:creator>Schweighofer, Markus</dc:creator> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:contributor>Schweighofer, Markus</dc:contributor> </rdf:Description> </rdf:RDF>

Downloads since Dec 22, 2021 (Information about access statistics)

Blekherman_2-jmsq051s3s3b5.pdf 81

This item appears in the following Collection(s)

Search KOPS


Browse

My Account